May 16th, 2013

Witch

Acne while on birth control

Hi everyone,

I'm taking the birth control Loestrin, and I have been on it for a few months. I'm stacking my pills so that I only have periods 4 times/year. So I take the pills for 3 months without taking placebos, and on the 3rd month, I take the placebos and have a period. I normally don't get bad acne at all. This month, I am taking the placebos and will have a period. I start taking the placebos in about 3 days. And I have terrible acne suddenly. All over my face and chest. I'm wondering...Does my body know I'm about to have a period? I thought the hormones are supposed to trick my body into not having one, so how would it know, especially since I'm not on the placebos yet and have a few more days?

Just wondering if anyone knows. More so out of curiosity.

Thanks! :)
  • Current Mood
    confused confused

Long period cycle?

Hi! I'm really confused as to whether or not i'm having a long period cycle or is it possible that I am pregnant? I already took two pregnancy tests. The first one was on the 36th day of my cycle and the second one was on my 44th day of my cycle. They both resulted negative. I usually have a 30-35 day period cycle so I am very confused and anxious as to why i still don't have my period. It's my 46th day now. Do you know of any ways to speed up my period? Hope you guys can help! Thanks!
okamiwind

To sleep or not to sleep?

Hello superstars!

I'm happy to say that thanks to the awesome support of this community (not necessarily directed to me, but helping me anyway lol) I think I've gotten my various vitamin deficiencies under control. The result? MORE ENERGY! I still get tired and sleepy, but not nearly to the extent of feeling like a zombie.

However, I do have to come to you all with a problem:

Pretty much every night for the past month or so I wake up between the hours of 2 and 4 am. And can't. Fall. Back. Asleep.

I don't know if it's the weather changing (yay summer!), stress (waiting on responses from interviews/job is getting stressful), or vitamin overdose (is this possible? Should I stop taking B12?) but it's driving me up the wall!

I know this is really vague, but any and all responses will be awesome.

Some possibly relevant background: I'm taking B12, Vitamin C, Calcium, Vitamin D, and Iron supplements as well as Mutacil (or something fibery) for my recently diagnosed IBS.

I showed a severe vitamin D deficiency a few years back, but wasn't able to follow up on it, and I was diagnosed as borderline anemic.

I can't be losing anywhere from half an hour to hour and a half hour of sleep every night. If I'm exhausted enough I still wake up at night but I can manage to fall back asleep.